Journal of Statistical Theory and Applications

Volume 12, Issue 2, August 2013, Pages 191 - 199

Bayesian Test of Homogeneity in Transition Model for Longitudinal Ordinal Response Data with Missing Values

Authors
S. Noorian, M. Ganjali
Corresponding Author
S. Noorian
Available Online 1 August 2013.
DOI
https://doi.org/10.2991/jsta.2013.12.2.6How to use a DOI?
Keywords
Bayesian Analysis; Fluvoxamine Data; Homogeneity; Logistic Regression Model; Non-homogeneity; Transition (Markov) Models.
Abstract
For analyzing longitudinal ordinal response data, many methods are available to take into account the correlations between responses of the same individual where different methods use different approaches. One of the methods to consider this correlation is the transition (Markov) model. In this paper, we present a Bayesian test of homogeneity of a transition model for analyzing longitudinal ordinal response data. In other words we test whether the transition probabilities pmabt ’s, which are probabilities of moving to state b from state a of mth individual at time t, are the same for any given time t, i.e., pmabt = pmab. A cumulative logistic regression model and the Bayesian method, using MCMC, are implemented for testing the null hypothesis of homogeneity. We also define what a specific homogeneous covariate is. Our approach is applied on three-period longitudinal Fluvoxamine (a treatment for deregulation of serotonin in brain) data.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
12 - 2
Pages
191 - 199
Publication Date
2013/08
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2013.12.2.6How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - S. Noorian
AU  - M. Ganjali
PY  - 2013
DA  - 2013/08
TI  - Bayesian Test of Homogeneity in Transition Model for Longitudinal Ordinal Response Data with Missing Values
JO  - Journal of Statistical Theory and Applications
SP  - 191
EP  - 199
VL  - 12
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2013.12.2.6
DO  - https://doi.org/10.2991/jsta.2013.12.2.6
ID  - Noorian2013
ER  -